# SDR AWXA200200165

- Difficulty date: February 24, 2002
- Submitted: February 25, 2002
- Operation: Air carrier
- Aircraft: N810AW
- Make and model: Airbus A319-132
- Aircraft serial: 1116
- Aircraft time: 62,988 hours, 24,566 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Contactor
- Part number: 558CA01Y1
- Condition: Defective
- Location: Fr 12
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PHX - AIR TURN BACK - FLT 126 - "C" - DURING CLIMB OUT OF PHX ENROUTE TO MKE BETWEEN FL360 AND FL370 RECEIVED WARNING MESSAGE THAT R/H WINDSHIELD WINDOW HEAT WAS INOPERATIVE, AIRCRAFT TURNED BACK TO PHX AND LANDED UNEVENTFULLY. MAINTENANCE TROUBLESHOT SYSTEM AND REPLACED WINDOW HEAT COMPUTER #2 IAW AMM 30-42-34. EXAMINATION POST FLIGHT REPORT ALSO REVEALED ECAM WARNINGS AT SAME TIME OF WINDOW HEAT WARNINGS FOR NAV RA 2 FAULT, RECORDER FDIU FAULT, AND R/H ANTI-ICE WINDSHIELD, ALL HAD ASSOCIATED FAILURE MESSAGES. ALL SYSTEM USE THE PHASE B BUS #2 AND ALL HAVE CONTACTOR 9XU2 IN COMMON. REPLACED 9XU2 3-POLE CONTACTOR IAW 24-22-55-401, OPERATIONAL CHECK OF SYSTEM WAS GOOD. PART NAME; WINDOW HEAT COMPUTER, MFG; SAGEM
